2019
Том 71
№ 9

All Issues

Storozh O. G.

Articles: 9
Article (Ukrainian)

Conditions for the maximal dissipativity of almost bounded perturbations of smooth restrictions of operators adjoint to symmetric ones

Shuvar O. B., Storozh O. G.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2004. - 56, № 7. - pp. 966–976

We establish conditions for the maximal dissipativity of one class of densely-defined closed linear operators in a Hilbert space. The results obtained are applied to the investigation of some special differential boundary operators.

Article (Ukrainian)

A Differential Boundary Operator of the Sturm–Liouville Type on a Semiaxis with Two-Point Integral Boundary Conditions

Mylyo O. Ya., Storozh O. G.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2002. - 54, № 11. - pp. 1480-1485

We prove that a differential boundary operator of the Sturm–Liouville type on a semiaxis with two-point integral boundary conditions that acts in the Hilbert space L 2(0, ∞) is closed and densely defined. The adjoint operator is constructed. We also establish criteria for the maximal dissipativity and maximal accretivity of this operator.

Article (Ukrainian)

On One Class of Almost Bounded Perturbations of Smooth Restrictions of a Closed Operator

Shuvar O. B., Storozh O. G.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2002. - 54, № 10. - pp. 1396-1402

We investigate one class of perturbations of a closed densely-defined operator in a Hilbert space. These perturbations change the domain of definition of the operator. We prove that the perturbed operator S is closed and densely defined. We construct the adjoint operator S*.

Article (Ukrainian)

On the conditions of solvability and the resolvent of a second-order deferential boundary operator in a space of vector functions

Storozh O. G.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1995. - 47, № 4. - pp. 517–524

A boundary differential operator generated by the Sturm-Liouville differential expression with bounded operator potential and nonlocal boundary conditions is considered. The conditions for a considered operator to be a Fredholm and solvable operator are established and its resolvent is constructed.

Article (Ukrainian)

Extremal extensions of a nonnegative operator, and accretive boundary-value problems

Storozh O. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 6. - pp. 858–860

Article (Ukrainian)

Accretive operators related to a positive-definite operator

Storozh O. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 6. - pp. 789–794

Article (Ukrainian)

Maximal dissipativity of ordinary boundary-differential and certain other operators

Storozh O. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 1. - pp. 78 - 82

Article (Ukrainian)

Operators satisfying smoothness conditions

Lyantse V. É., Storozh O. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 4. - pp. 451—455

Article (Ukrainian)

Eigenfunction expansion of certain self-conjugate operators

Storozh O. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 3. - pp. 418–421